# SDR 04286425

- Difficulty date: October 12, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N425FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3189
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Stalled
- Location: Cabin Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAS MESSAGE FOR HX FAN FAILURE WHILE TAXIING.  MX REMOVED AND REPLACED FAN.
